Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diabetes, have nausea, stomach pain, drowsiness post taking GP2, Glycomet. Will it subside gradually?

i am a type 2 diabetes patient . my doctor has given my GP2 before breakfast and Glycomet 850 3 times after meal. my fasting is 193 and PP is 290. i started medicine from yesterday. i am feeling nausea , stomach pain and drowsy. am at office and a to executive. i have high diabetes in my father s clan. my weight is 65 kg. will this side effect go in couple of days and my weight will decrease? i am already on proper diet.
Asked On : Thu, 17 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You are a Diabetic and on OHA's and your blood sugars are not under control.
You have been recently started on OHA's and this are some non specific side effects of the drug may be.
Your FBS and PPBS are very high. So that you can immediately control it with insulin and the shift to OHA's based on the blood sugars later.
Metformin may help in lose weight to some extend.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor